# SDR SIMA973383

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: DHE1148
- Condition: Intermitten
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CRP - FLT 3739 - ON APPROACH FOR LANDING INTO CRP, CREW SELECTED LANDING GEAR DOWN.  GEAR EXTENDED FOLLOWED BY THE GREEN DOWN AND LOCK INDICATION.  A SHORT TIME LATER THE CREW NOTED THAT THERE WAS A 'THUMP' NOISE FOLLOWED BY AN INTERMITTENT UNSAFE GEAR INDICATION ON THE LOWER INDICATION PANEL.  THE UPPER PANEL REMAINED GREEN AT ALL TIMES.  CREW NOTED THAT THIS OCCURRED FOUR TIMES.  CREW ELECTED TO MAKE A LOW PASS TO CONFIRM GEAR APPEARED LOCKED TO THE FLIGHT CONTROL TOWER.  SUBSEQUENT LANDING WAS UNEVENTFUL.  IN CRP, MX DEFERRED THE LANDING GEAR RETRACTION SYSTEM AS PER THE MEL AND THE A/C RETURNED TO DFW.  IN DFW, MX REPLACED THE PROXIMITY SWITCH 10GB AND PERFORMED GEAR RETRACTION TEST.  A/C RETURNED TO SERVIC
